MathSciNet Relay Station
MathSciNet bibliographic data
MR569433 35K55 (60J75 80A30)
Arnold, L.; Theodosopulu, M. Deterministic limit of the stochastic model of chemical reactions with diffusion. Adv. in Appl. Probab. 12 (1980), no. 2, 367–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement